# SDR IPXA2019112769431

- Difficulty date: November 12, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING I/B FLAP HAS DAMAGED REPAIR DOUBLER AT STA. XIFH=165.3 AND AFT OF YIFH=34.5.REPAIRED DAMAGED R/H I/B FLAP UPPER SKIN AT STA. XIFH=165.3 AND AFT OF YIFH=34.5 IAW VT-SAA EA 011-5753-01-A7954 REV. I/R AND UPS EO MD11-5750-74734-A. (MAJOR)
